# SDR QXEA200301392

- Difficulty date: November 4, 2003
- Submitted: November 6, 2003
- Operation: Air carrier
- Aircraft: N603QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10011
- Aircraft time: 4,710 hours, 3,586 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Odor
- Condition: Detected
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

BOI- ON FLIGHT NUMBER 2458, BURNING OIL SMELL IN AIRCRAFT CABIN WITH APU IN OPERATION AND BLEED AIR EXTRACTION.  OIL SMELL WENT AWAY WITH APU SHUTDOWN.  RAN APU SEVERAL HOURS WITH BLEEDS ON IN DIFFERENT CONFIGS.  NO OIL SMELL OR HOT OVERHEAT SMELL AT ANY TIME.  APU OIL LEVEL CHECKS NORMAL.  NO PARTS REPLACED.  AIRCRAFT RETURNED TO SERVICE.
